Ahmed Mohammed Cherif ; Kaddour Zegga ; Gherici Beldjilali - On the Generalised Ricci Solitons and Sasakian Manifolds

cm:9311 - Communications in Mathematics, May 12, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.9311
On the Generalised Ricci Solitons and Sasakian ManifoldsArticle

Authors: Ahmed Mohammed Cherif ; Kaddour Zegga ; Gherici Beldjilali

    In this note, we find a necessary condition on odd-dimensional Riemannian manifolds under which both of Sasakian structure and the generalised Ricci soliton equation are satisfied, and we give some examples.


    Volume: Volume 30 (2022), Issue 1
    Published on: May 12, 2022
    Imported on: July 27, 2019
    Keywords: Mathematics - Differential Geometry

    Consultation statistics

    This page has been seen 221 times.
    This article's PDF has been downloaded 170 times.